# SDR MASA2018031913068

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 31,085 hours, 25,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 9-18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING FLOOD LIGHT INOPERATIVE AT ROWS 9 AND 18.
